Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Rank one case of Dwork's conjecture


Author: Daqing Wan
Journal: J. Amer. Math. Soc. 13 (2000), 853-908
MSC (2000): Primary 11G40, 11S40; Secondary 11M41, 11G25
DOI: https://doi.org/10.1090/S0894-0347-00-00340-4
Published electronically: June 6, 2000
MathSciNet review: 1775761
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

In this paper, we prove the rank one case of Dwork's conjecture on the $p$-adic meromorphic continuation of the pure slope L-functions arising from the slope decomposition of an overconvergent F-crystal. Further explicit information about zeros and poles of the pure slope L-functions are also obtained, including an application to the Gouvêa-Mazur type conjecture in this setting.


References [Enhancements On Off] (What's this?)

  • 1. P. Berthelot, Cohomologie rigide et cohomologie rigide à supports propres, Prépublication 96-03, Institut de Recherche Mathématique de Rennes.
  • 2. R. Coleman, $p$-Adic Banach spaces and families of modular forms, Invent. Math., 127(1997), 417-479. MR 98b:11047
  • 3. R. Coleman and B. Mazur, The eigencurve, in Galois Representations in Arithmetic Algebraic Geometry (Durham, 1996), London Math. Soc. Lecture Note Ser., 254, 1998, 1-113. CMP 99:15
  • 4. B. Dwork, Normalized period matrices, Ann. Math., 94(1971), 337-388. MR 53:442a
  • 5. B. Dwork, Normalized period matrices II, Ann. Math., 98(1973), 1-57. MR 53:442b
  • 6. F. Gouvêa and B. Mazur, Families of modular eigenforms, Math. Comp., 58(1992), 793-806. MR 93d:11049
  • 7. F. Gouvêa and B. Mazur, On the characteristic power series of the $U$ operator, Ann. Inst. Fourier, Grenoble, 43(1993), 301-302. MR 94c:11039
  • 8. N. Katz, Travaux de Dwork, Séminaire Bourbaki, exposé 409(1971/72), Lecture Notes in Math., No. 317, 1973, 167-200. MR 58:16672
  • 9. N. Katz, Slope filtration of F-crystals, Astérisque, 63(1979), 113-164. MR 81i:14014
  • 10. P. Monsky, Formal cohomology III, Ann. Math., 93(1971), 315-343. MR 48:296
  • 11. J-P. Serre, Endomorphismes complètement continus des espaces de Banach $p$-adiques, Publ. Math., IHES, 12(1962), 69-85. MR 26:1733
  • 12. D. Wan, Newton polygons of zeta functions and L-functions, Ann. Math., 137(1993), 247-293. MR 94f:11074
  • 13. D. Wan, Noetherian subrings of power series rings, Proc. Amer. Math. Soc., 123(1995), 1681-1686. MR 95g:13021
  • 14. D. Wan, Meromorphic continuation of L-functions of $p$-adic representations, Ann. Math., 143(1996), 469-498. MR 97c:14021
  • 15. D. Wan, Dimension variation of classical and $p$-adic modular forms, Invent. Math., 133(1998), 449-463. MR 99d:11039
  • 16. D. Wan, Dwork's conjecture on unit root zeta functions, Ann. Math., 150(1999), 867-927. CMP 2000:08
  • 17. D. Wan, Higher rank case of Dwork's conjecture, J. Amer. Math. Soc., this issue.

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 11G40, 11S40, 11M41, 11G25

Retrieve articles in all journals with MSC (2000): 11G40, 11S40, 11M41, 11G25


Additional Information

Daqing Wan
Affiliation: Department of Mathematics, University of California, Irvine, California 92697
Email: dwan@math.uci.edu

DOI: https://doi.org/10.1090/S0894-0347-00-00340-4
Keywords: L-functions, Fredholm determinants, $p$-adic meromorphic continuation, nuclear $\sigma$-modules, Banach modules
Received by editor(s): June 28, 1999
Received by editor(s) in revised form: April 10, 2000
Published electronically: June 6, 2000
Additional Notes: This work was partially supported by the National Science Foundation
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society